# SDR OW6A20151002001

- Difficulty date: August 17, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N771RT
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000059
- Aircraft time: 956 hours
- Engine time: 956 hours, 956 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Part number: 1008251243
- Condition: Bent
- Location: Pilot Seat
- Part time: 956 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FOOT CAPS ON CREW SEATS, WHICH MAY CAUSE BINDING & FAILURE OF THE SEAT LOCKS TO ENGAGE INTO THE SEAT RAIL.
